I'm on day three of 20mg and I feel ever so sad and not in my own body. I'm usually a very smiley happy person but I feel terrible. Anxious, restless, no appetite. Did anyone else experience these things? Is it recommended to persevere? My PMS starts around two weeks before my period and it puts me out totally. Lethargic, emotional hot mess. Any experiences would be great
Angelica; Yes some people have a hard time when they first start when others very few side effects but I want you to know if it is just too much you should call your doctor, Sometimes they can give you something to take with it to help. But the way these medications works is the first 1 to 2 weeks it can make the feeling you have much worse than they were before you started. But after the time at the beginning it starts to go away and little by little you should start to feel better these worse side effect only last for a week or two. And you continue to take this at about the same time each day and don't miss any days. and by week 3 to 4 you should be feeling some of the benefits of this medication and that goes all the way up to when you have been on it for 6 to 8 weeks when you should have your full blood level and feel much better but even more so if it seems to be making you to depressed please let the doctor know about this. Best wishes and hope you get to feeling better.
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2012 • 2 answers
Posted 25 Oct 2012 • 2 answers
Posted 18 Dec 2013 • 2 answers
Citalopram - Very sensitive to antidepressants. Have been considering taking an ssri for pms and ocd
Posted 6 Mar 2014 • 1 answer
Posted 11 Dec 2015 • 3 answers